MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0220
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 02-020-11-0220 truliant femoral component.The revision reported was likely the result of a combination of aseptic loosening between the femoral and bone and prosthesis wear.Femoral loosening may have led to an increase in cement and bone particles in the joint space, component malalignment and resulted in prosthesis wear or prosthesis wear may have contributed to particle-induced osteolysis and subsequent loosening.Additionally, a contributing factor to the reported wear may have been the insert being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the sequence of events could not be assessed as the devices were not available for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2010.The patient had a recalled implant and was revised on (b)(6) 2023.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.This is 1 of 2 reports for this event.See mdr # 1038671-2023-02850.

Brand Name
TRULIANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21777091
Report Number1038671-2025-01738
Device Sequence Number20810928
Product Code JWH
UDI-Device Identifier10885862314413
UDI-Public10885862314413
Combination Product (Y/N)N
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-020-11-0220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Initial Report FDA Received Date04/04/2025
Date Device Manufactured07/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale